gastroenterologist-icon
Wt. loss and black stool.
I have weight loss , black stool , weakness & fatigue , pain in arm and legs and mood swings. GP told that i have typhoid but widal test was neagtive and only Igm is positive in typhidot . I am on typhoid medication but after 5 days i noticed that symptoms are increasing even with medicine . I have also treated with Amikacin , metronidazole , rabeprazole and cefixime for 5days.
126 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there. I can understand your concern. You need to be treated by a gastroenterologist. Your condition requires further evaluation for management. Have a high protein, high fiber diet. Have lots of fruits and vegetables. Avoid oily and spicy foods. Tab. Neurobion forte once a day after food and cap. Gibkoba-m once a day after food. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.